# SDR AALA20161119014

- Difficulty date: November 10, 2016
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N755AN
- Make and model: Boeing 777223
- Aircraft serial: 30263
- Aircraft time: 63,035 hours, 7,914 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Part number: 8200036101
- Condition: Broken
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FORWARD EXIT LIGHT LATCH LOCK IS BROKEN, REMOVED AND REPLACED THE LIGHT ASSEMBLY AND ACCOMPLISHED SATISFACTORY OPERATIONAL  TEST IAW AMM 33-51-01.
